# SDR TRBA2006045

- Difficulty date: June 29, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 1005383Y00
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, WHEN LANDING GEAR HANDLE SELECTED DOWN, NO GEAR EXTENSION.  REF UNLOCK LIGHTS ON BOTH FORWARD AND OVERHEAD PANEL, PER AOM GRAVITY EXTENSION PERFORMED SUCCESSFULLY.  AIRCRAFT LANDED SAFELY AT PUNTA CANA, DOMINICAN REPUBLIC.  DEFERRED LANDING GEAR RETRACTION SYSTEM AS PER MEL 32-03, LANDING GEAR PIN AS PER MEL.  UPON ARRIVAL TO SAN JUAN, PR, REMOVED AND REPLACED LANDING GEAR CONTROL VALVE AS PER JIC 32-31-51.  PERFORMED OPS CHECK, FOUND SYSTEM WORKING PROPERLY AT THIS TIME.  (M)
